MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER PERCUTANEOUS
Model Number IPN914769
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "the needle (the metal part) has detached from the plastic ll connection during the puncture of the vein singularis externa.The metal part could be removed from the patient.The patient was not harmed." at the time of this report the patient remained hospitalized for surgical complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned an opened cvc kit containing introducer needle and syringe for analysis.Both components showed evidence of use.Visual analysis revealed that the needle cannula had become completely dislodged from the needle hub.There was a small amount of adhesive residue observed on the needle cannula, but none in the needle hub.This signifies that manufacturing likely caused or contributed to this event.The needle cannula outer diameter measured 0.04985" which is within the specification limits of 0.0495-0.0505" per the cannula graphic.The inner diameter of the hub measured.059" which is within the specification limits of.0585"-.0605" per the hub graphic.The needle cannula was able to be easily removed and re-inserted into the needle hub.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit states: "do not attempt to remove needles that have been placed into sharpsaway ii locking disposal cup.These needles are secured in place.Damage may occur to needles if they are forced out of disposal cup." the reported complaint that the needle cannula detached from the hub was confirmed through complaint investigation.The needle cannula had become completely dislodged from the needle hub.There was a small amount of adhesive residue observed on the needle cannula and inside the needle hub.This signifies that manufacturing likely caused or contributed to this event.A non-conformance has been initiated to further investigate this issue.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12961625
Report Number3006425876-2021-01116
Device Sequence Number13891036
Product Code DQY
UDI-Device Identifier30801902157967
UDI-Public30801902157967
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2025
Device Model NumberIPN914769
Device Catalogue NumberCV-14703
Device Lot Number71F21D0666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown